Towers of Semi-simple algebras

Dlab V, Ringel CM (1991)
Journal of functional analysis 102: 35-46.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Volltext vorhanden für diesen Nachweis
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Journal of functional analysis
Band
102
Seite
35-46
ISSN
PUB-ID

Zitieren

Dlab V, Ringel CM. Towers of Semi-simple algebras. Journal of functional analysis. 1991;102:35-46.
Dlab, V., & Ringel, C. M. (1991). Towers of Semi-simple algebras. Journal of functional analysis, 102, 35-46.
Dlab, V., and Ringel, C. M. (1991). Towers of Semi-simple algebras. Journal of functional analysis 102, 35-46.
Dlab, V., & Ringel, C.M., 1991. Towers of Semi-simple algebras. Journal of functional analysis, 102, p 35-46.
V. Dlab and C.M. Ringel, “Towers of Semi-simple algebras”, Journal of functional analysis, vol. 102, 1991, pp. 35-46.
Dlab, V., Ringel, C.M.: Towers of Semi-simple algebras. Journal of functional analysis. 102, 35-46 (1991).
Dlab, Vlastimil, and Ringel, Claus Michael. “Towers of Semi-simple algebras”. Journal of functional analysis 102 (1991): 35-46.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar